# SDR ABXA9800295

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991075521
- Condition: Cracked
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED AT STATION 920, 921, 925, 940, AND 945 AT RBL 54.  REPAIRED CUSP WEB IAW DC9 SRM 51-30-13, 51-30-2 AND 51-30-5.
